# SDR 03FDEA02256

- Difficulty date: December 26, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B FLAP O/B HINGE FITTING I/B PIVOT LUG BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75213.  TRAILING EDGE & TRAILING EDGE DEVICES. RT INBOARD. FLAP HINGE BRACKET REPAIR.
